# SDR CA110214005

- Difficulty date: February 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLAMEOUT IT WAS REPORTED THAT THE LEFT ENGINE FLAMED OUT ON APPROACH FOR LANDING. TROUBLESHOOTING IS ONGOING WITH MFG ASSISTANCE.  TROUBLESHOOTING LEADS TO TLA UNIT AND HMU REPLACED.
